It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Chris-
You know after re-reading your post-i feel maybe-you should contact a dr./or treatment facility-out/or inpatient-detox.
Your coming off alot of stuff-and tapering will prolong the agony..im most concerned about the benzos-
Is there any way you could get a week off and check in?
I am on ativan-2 mgs..and i know what im up against-altho i don't plan to get off these till im off the suboxone completely..and the ativan has stopped the panic attacks/agoraphobia-ive had for years..
Please consult someone...dr/detox/hospital-they could probably prescribe some meds to help-clonidine/bentyl/quinine/..
You don't have to suffer so hard-to know how bad it is-plus there are medical issues that could arise.(benzos-seizures-dehydration from opiates-etc.
Give a look..call your local hospital...
Wishing you peace..
GGrl65
Even though I'm a newbie in the midst of narcotic wd, I thought I'd jump in here since I tapered off benzos.

First, I totally agree with the strategy of tackling one drug at a time and I would take on the narcotics first since benzos do help somewhat with the insonmia.

Where I live, there are no resources for detox. I know this sounds hard to beleive but suboxone isn't even approved for use here. If you went to the ER having seizures from benzo wd, they'd just give you a shot of some valium or something. That would be their idea of therapy.

So I found out about the Ashton protocol which you can google and started that on my own buying drugs online which cost a small fortune so get them legally if you can. She uses valium because of its long half life. Klonopin also has a long half life though not as long.

The idea is that the levels drop more slowly since the drug takes longer to be metabolized causing less discomfort.

It took me a year from 4 mgs of Xanax a day.

In retrospect, I would have tapered faster and I'm not convinced of the theory that a longer acting benzo is preferrable. At the end of my taper, I switched to restoril which is very mild and short acting with no problems. I also tapered much faster than recommended.

I am NOT advising this. A lot of people have extreme problems getting off benzos. Even following a taper plan. There's a whole host of bizarre symptoms that I'm not going into because I didn't get them and I don't want to bring any power of suggestion into this. But some people swear they do get them so who am I to say they're wrong. I'm just saying if you do it yourself, listen to your own body and proceed accordingly. It's not a race and sometimes you need to maintain a dose to stabalize.

I look at the Ashton protocol as a guide. It's a good place to start. You will have very minimal discomfort, mostly anxiety and some insomnia. You may have your first panic attack if you've never had one. It will pass and you won't die.

But first get off the narcotics. That wd will make the benzo taper feel like a walk in the park.

I know absolutely nothing about soma. Isn't it a muscle relaxer? Didn't even know it was addictive.

Good luck. You've got lots of good advice here.

Brenda





All times are GMT -7. The time now is 02:18 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!